On some structural properties of Banach function spaces and boundedness of certain integral operators
Czechoslovak Mathematical Journal (2004)
- Volume: 54, Issue: 3, page 791-805
- ISSN: 0011-4642
Access Full Article
topAbstract
topHow to cite
topReferences
top- Interpolation of Operators, Acad. Press, Boston, 1988. (1988) MR0928802
- Classical Banach Spaces. II. Function Spaces, Springer-Verlag, , 1979. (1979) MR0540367
- Vector Lattices and Integral Operators, Nauka, Novosibirsk, 1992. (Russian) (1992) MR1190005
- Orlicz Spaces and Modular Spaces. Lecture Notes in Math. 1034, Springer-Verlag, Berlin-Heidelberg-New York, 1983. (1983) MR0724434
- Nonlinear Analysis. Function Spaces and Applications 5, Olympia Press, 1994, pp. 139–176. (1994) MR1322312
- On Hardy type operators in Banach function spaces on half-line, Dokl. Akad. Nauk 359 (1998), 21–23. (Russian) (1998) MR1668395
- Two-side estimates of the norm of some classes of integral operators, Trudy Mat. Inst. Steklov. 204 (1993), 240–250. (Russian) (1993) MR1320028
- Generalization of Kolmogorov-Nagumo’s theorem on tensor product, Kachestv. pribl. metod. issledov. operator. uravnen. 4 (1979), 48–65. (Russian) (1979)
- Sharp estimates for operators on cones in ideal spaces, Trudy Mat. Inst. Steklov. 204 (1993), 3–36. (Russian) (1993) MR1320016
- 10.1090/S0002-9939-99-04998-9, Proc. Amer. Math. Soc. 127 (1999), 79–87. (1999) MR1622773DOI10.1090/S0002-9939-99-04998-9
- Weighted modular inequalities for Hardy type operators, Proc. London Math. Soc. 79 (1999), 649–672. (1999) Zbl1030.46030MR1710168
- On the basisity of the Haar system in spaces, Mat. Sbornik 130 (1986), 275–283. (Russian) (1986)
- The topology of the space , Mat. Zametki 26 (1976), 613–632. (Russian) (1976)
- On spaces and , Czechoslovak Math. J. 41 (1991), 592–618. (1991) MR1134951
- Banach Lattices and Positive Operators, Springer-Verlag, Berlin-Heidelberg-New York, 1974. (1974)